# SDR 02341

- Difficulty date: October 22, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N265M
- Make and model: Rkwell NA26565
- Aircraft serial: 46531
- Aircraft time: 12,147 hours, 9,149 cycles
- Engine: Garrtt TFE7313R1D
- Engine time: 11,741 hours, 8,737 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23080002
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

PILOT BEGAN FEELING VIBRATION FROM LEFT ENGINE, LEFT GENERATOR HOT LIGHT CAME ON,  FOLLOWED BY GENERATOR FAILURE.
